# SDR CHQA200600069

- Difficulty date: June 6, 2006
- Submitted: June 9, 2006
- Operation: Air carrier
- Aircraft: N370SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145515
- Aircraft time: 12,061 hours, 9,909 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF RECEIVED A -LAV SMOKE- INDICATION, QUICKLY VERIFIED BY FLIGHT ATTENDANT.  COULD SMELL A FAINT ODOR WHICH SMELLED LIKE BURNING OIL OR GREASE.  THE FLIGHT ATTENDANT CANCELLED THE LAV SMOKE ALARM, SAW NO SMOKE OR FIRE IN THE LAV OR ANYWHERE ELSE IN THE CABIN.  AS A PRECAUTION, AND PER THE QRH, PULLED THE LAV LIGHT AND FLUSH CIRCUIT BREAKERS.  AFTER ABOUT 2 MINUTES, THE LAV SMOKE INDICATION WENT AWAY.  ALL SYSTEMS SEEMED NORMAL, THERE WERE NO FURTHER INDICATIONS OF SMOKE.  THE FLIGHT CONTINUED WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED HIGH POWER ENGINE RUN, NO LAV SMOKE INDICATION.  VISUALLY INSPECTED BOTH ENGINE INLETS AND EXHAUST.  NO DISCREPANCIES NOTED.  OPS CHECK GOOD IAW RR MM 70-00-00.
